# SDR DALA2016121909939

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORIES COMPARTMENT: CRACK ON FRAME STA Y=1485 CANT LONG 7R TO 9R. AREA WAS REPAIRED PER SRM 53-03 FIG. 49 AND SRM 51-30-2, 51-30-5 AND 51-30-1.
